A 64-year-old male asked:
i was prescribed 50mg of trazodone six weeks ago to help sleep. i am also on 1.5mg of ativan (lorazepam) (6+ years). i would like to stop both, traz first.
1 doctor answer
Dr. Chirag Patel answered
Specializes in Neurology
See your physician: See your physician before making any medication changes, which can be dangerous. He/she will want to explore your reasons for wanting to come off the medications, as well as perform a physical examination. You will be able to come off these medications safely under your physician's guidance. http://www.bcnc.org.uk/symptoms.html , http://www.nlm.nih.gov/medlineplus/druginfo/meds/a682053.html
Answered on Sep 16, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!